# SDR F3LA2023071900099

- Difficulty date: July 1, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N313FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7725
- Aircraft time: 18,997 hours, 8,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  REFERENCE NR 5001248673-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. LH AFT DOOR SILL NUT HOLE CORRODED AT FR 68 REPAIR REQUIRED AS PER A320 NEO SRM  53-41-14-300-001 REV 36 CORRECTIVE ACTION: PERFORMED INSTALLTION OF REPAIR ANGLE AND FILLER ON LH AFT PAX DOOR SILL FR68 PER A320 NEO SRM 53-41-14-300-001 REV 36. MX ACTION IS ACCEPTABLE./END/
